标题:State feedback control for stochastic Markovian jump delay systems based on LaSalle-type theorem
作者:Zhuang, Guangming; Xia, Jianwei; Zhang, Weihai; Zhao, Junsheng; Sun, Qun; Zhang, Huasheng
作者机构:[Zhuang, Guangming; Xia, Jianwei; Zhao, Junsheng; Zhang, Huasheng] Liaocheng Univ, Sch Math Sci, Liaocheng 252059, Shandong, Peoples R China.; [Zhan 更多
通讯作者:Xia, Jianwei
通讯作者地址:[Xia, JW]Liaocheng Univ, Sch Math Sci, Liaocheng 252059, Shandong, Peoples R China.
来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
出版年:2018
卷:355
期:5
页码:2179-2196
DOI:10.1016/j.jfranklin.2017.12.032
摘要:This paper investigates the problem of stochastic stability and stabilization of stochastic Markovian jump delay systems (SMJDSs) based on LaSalle theorem. The time delays are assumed to be time-varying varying and numerous stochastic disturbances are considered. Attention is focused on the design of the mode-dependent state feedback controller for SMJDSs based on LaSalle theorem such that the closed-loop loop SMJDSs are almost surely asymptotically stable. The sufficient conditions for the solvability of the state feedback control problem are obtained in terms of linear matrix inequalities (LMIs). When the LMIs are feasible, the desired state feedback controller is also given. Two numerical examples including the vertical take-off and landing (VTOL) helicopter system are employed to demonstrate the effectiveness and usefulness of the method proposed in this paper (C) 2018 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:1
资源类型:期刊论文
TOP